# SDR CA020530010

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 5,884 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 122005311
- Condition: Cracked
- Location: Lt & Rt Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON BRACKETS WERE LOOSE ON SPAR AND IN SKIN ATTACH. UPON EXAMINATION FOUND BOTH BRACKETS CRACKED AT REAR AND BOTTOM FLANGES. IT APPEARS THAT THE BRACKETS HAD BEEN LOOSE PREVIOUSLY AND REPAIRED BY SUBSTITUING CHERRY MAX THROUGH BOTTOM SKIN WHICH DID NOT SOLVE PROBLEM. RT & LT AILERON HINGE BRACKETS P/N 1220053-11 & 1220053-18.
